# SDR UPS04243206

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Wing T/E Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DELAM ON RT WING T/E PANEL LOWER SURFACE OF WING BELOW NR 13 SPOILER.  REPAIRED DELAM ON PANEL IAW SRM 51-40-20.
